# SDR EHA2001F00000

- Difficulty date: March 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N422CA
- Make and model: Casa C212CC
- Aircraft serial: 238
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110R511
- Condition: Failed
- Location: Nr 2
- Part time: 7,077 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

ON DOWNWIND LEG AT 2000 FEET, AGL PILOT NOTICED NR 2 ENGINE TQ. GAUGE READ 0.  COPILOT VISUAL OF NR 2 PROP REPORTED AS FEATHERED.  E HANDLE ACTIVATED AND UNEVENTFUL LANDING MADE.  SUBSEQUENT ENGINE START  FAILED.  NEXT START ATTEMPT FOLLOWING DAY FOR TROUBLESHOOTING NORMAL, AFTER 2 MINUTE GROUND RUN NR 2 ENGINE CHIP DETECTOR ILLUMINATED AND ENGINE WAS SHUT DOWN.  OIL FILTER INSPECTION REVEALED NO METAL CONTENT.  ENGINE REMOVE FROM SERVICE AND SENT TO REPAIR FACILITY FOR INSPECTION/ REPAIR.
